Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, White, 500 Count (Pack of 1)

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, White, 500 Count (Pack of 1)

Loading...

:

Brand:
Amazon Basic Care
Details:
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • This item ships worldwide.
  • Please allow up to 7 days for items to ship from our facility.
  • Electronic appliances may require a converter to work in your country.